# SDR AALA20161107047

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 64,990 hours, 8,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6376
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR CENTER SEATS BETWEEN ROWS 30 AND 45 FAIL TO MEET 15 MINUTE ILLUMINATION REQUIRMENT. REMOVE AND REPLACED POWER SUPPLY IAW AMM 33-51-06.
